# SDR QXEA200602622

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,051 hours, 27,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - CARGO DOOR AFT DRUM CABLE SUPPORT BRACKET HAS 1" CRACK.  REPLACED CARGO DOOR AFT DRUM CABLE SUPPORT BRACKET USING NEW BRACKET AND ORIGINAL ATTACH HARDWARE.  OPERATIONAL CHECK GOOD.  AIRCRA NO DEFECTS NOTED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.FT RETURNED TO SERVICE.
